# SDR REXA201000028

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 17,297 hours, 15,232 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING ON GEAR DOWN, NOSE GEAR INDICATED AMBER.  DISCONTINUED APPROACH.  RAN QRH.  THREE GREEN, DOWN AND LOCKED INDICATION.  NOTIFIED F/A, PAX, ATC, SOC/MOC.  LANDED WITHOUT INCIDENT.  NOSE GEAR PRIORITY VALVE MALFUNCTION, COMPUTER POSTED A NOSE DOOR CODE.
